# SDR REXA2014102801081

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 28,977 hours, 26,000 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF.  CLEANED DEBRIS FROM DOOR SEAL & PERFORMED VISUAL INSPECTION OF SEAL IAW AMM 52-11-10.  NO DEFECTS NOTED AT THIS TIME.
